# SDR DALA2015051803315

- Difficulty date: May 18, 2015
- Submitted: May 18, 2015
- Operation: Air carrier
- Aircraft: N938AT
- Make and model: Boeing 717-200
- Aircraft serial: 55098
- Aircraft time: 26,363 hours, 17,293 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND OVERWING, EXTERNAL, EMERGENCY LIGHTS LT AND RT INOPERATIVE. REPLACED OVERWING EMERGENCY EVACUATION BATTERY POWER SUPPLY & BATTERY PACK IAW AMM 33-51. CHECKED GOOD.
